# SDR SWAA2024120658291

- Difficulty date: November 9, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N8605E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36891
- Aircraft time: 39,948 hours, 18,873 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Web
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB - INTERCOSTAL LOCATED BTW BS927 TO BS947 AND RBL21 AFT CARGO COMPARTMENT 2024-686318<[01] REPLACED WEB INTERCOSTAL LOCATED BTW BS927 TO BS947 AND RBL21 AFT CARGO COMPARTMENT IAW B737-800 SRM 51-40-02-0G-0 AND DWG 147A7500 SHEET: 37 REV:A;[02] CORRECTED STEP 1 REPLACED WEB INTERCOSTAL LOCATED BTW BS927 TO BS947 AND RBL21 AFT CARGO COMPARTMENT IAW B737-800 SRM 51-40-02-0G-0 AND DWG 147A7500 SHEET: 37 REV:A  SEE INDIVIDUAL SIGN-OFF BELOW.;[03] CERTIFIED CORRECTIVE ACTION 2; COMPLETED
